# SDR A6WA2018053145855

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 32,812 hours, 31,665 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF,  THE FLAPS FAILED AT 3 DEGREES WHEN SELECTING FLAPS FROM 0 TO 8.  RAN QRH, RETURNED TO DEPARTURE, EMERGENCY WAS DECLARED. AFTER LANDING FLAPS SYSTEM WAS SUCCESSFULLY RESET IAW 98-018G.
